MathSciNet Relay Station
MathSciNet bibliographic data
MR2824757 39A30
Elsayed, Elsayed M. On the solution of some difference equations. Eur. J. Pure Appl. Math. 4 (2011), no. 3, 287–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement